Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa--Dawn

Posted by Leonora on May 4, 1999, at 19:08:13

In reply to Re: Celexa--Dawn, posted by Lesley on March 27, 1999, at 7:10:09

> >I've been on Celexa for three weeks. Doctor just upped me to 40 mgs. I seem to be experiencing weight gain and difficulty achieving orgasm. Don't know whether to stick it out for a while longer or to stop and look for another AD. Feel free to email me at with advice, anecdotes etc.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leonora thread:3323